# SDR 1XLA20180322001

- Difficulty date: March 22, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N1413X
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12157
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Failed
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ELT INSPECTION, IT WOULD NOT TEST WITH RC-102 REMOTE CONTROL.  PROBLEM DIAGNOSED AS FAILED SOLDER CONNECTION ON DIN-12 CONNECTOR AT THE ELT.  RESOLDERED AND TESTED OK.
